Hi I am a 30 years old asian who had a filler (esthelis basic) injected in my tear trough 2 months ago and that is when the nightmare begins. The doctor explained that the depression (1 week after injection) is due to HA absorbing water and it will take 1 month to see result. He also said the first injection will only last 4-6 months. True enough there is vast improvement after that but it last 1 month and the depression is worse (than before the injection is done)! I am very depressed!
Deeper Depression in Tear Trough After the HA Filler is Metabolized
- 6 years ago
No doctor answers yet
You might also like...
How Long to Wait After Restylane B Q Before Fotona 1064 Laser... 2 doctor answers
Is my breast reduction with silicone implants working? What I can... 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Injectable Fillers PicturesBefore & afters from doctors (226)
Photos from the community